# SDR N6WA2012121601

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,432 hours, 16,760 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LEAKING.  CLEANED DOOR SEAL AND DOOR JAM AREA, INSPECTED FOR DEFECTS, NO DEFECTS NOTED AT THIS TIME IAW AMM 52-22-00.
